# SDR IPXA2018040328112

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 33,388 hours, 16,308 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Transmitter
- Condition: False Activation
- Location: Engine Vibration
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING  FLIGHT,  SHUTDOWN THE LT ENGINE,  VIBRATION READS 5.0,  ENGINE INDICATIONS NORMAL.  VIBRATION REMAINED ABOVE 2.5 WITH THRUST LEVEL RETARDED TO IDLE.  THE ENGINE WAS SHUT DOWN .  NO VIBRATION WAS FELT.  CHECKED CHIP DETECTORS. IAW MM 78-00-00/601.  R & R THE LT VIBRATION TRANSMITTER IAW MM 77-31-01-404-022.
